RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



J. Comp. Eng. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Comp. Eng. Math., 2014, том 1, выпуск 1, страницы 26–33 (Mi jcem37)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Computational Mathematics

An optimal control to solutions of the Showalter – Sidorov problem for the Hoff model on the geometrical graph

N. A. Manakova

South Ural State University, Chelyabinsk, Russian Federation

Аннотация: A lot of initial-boundary value problems for the equations and the systems of equations which are not resolved with respect to time derivative are considered in the framework of abstract Sobolev type equations that make up the vast field of non-classical equations of mathematical physics. We are interested in the optimal control problem to solutions of the Showalter – Sidorov problem for the semilinear Sobolev type equation. In this research we demonstrate the appliance of the abstract scheme to the solution of optimal control problem for the Hoff equations on a graph. The physical sense of the optimal control problem lies in the fact that the construction of I-beams should assume the desired shape with minimal costs. This scheme is based on the Galerkin method, allowing carrying out computational experiments. The sufficient conditions for the existence of optimal control to solutions of the Showalter – Sidorov problem for the Hoff equation on the geometrical graph are found.

Ключевые слова: Sobolev type equation, optimal control, the Showalter – Sidorov problem, the Hoff equation.

Полный текст: PDF файл (265 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 35Q93, 49J20
Поступила в редакцию: 26.04.2014
Язык публикации: английский

Образец цитирования: N. A. Manakova, “An optimal control to solutions of the Showalter – Sidorov problem for the Hoff model on the geometrical graph”, J. Comp. Eng. Math., 1:1 (2014), 26–33

Цитирование в формате AMSBIB
\RBibitem{Man14}
\by N.~A.~Manakova
\paper An optimal control to solutions of the Showalter -- Sidorov problem for the Hoff model on the geometrical graph
\jour J. Comp. Eng. Math.
\yr 2014
\vol 1
\issue 1
\pages 26--33
\mathnet{http://mi.mathnet.ru/jcem37}
\zmath{https://zbmath.org/?q=an:1339.49004}
\elib{http://elibrary.ru/item.asp?id=23395651}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jcem37
  • http://mi.mathnet.ru/rus/jcem/v1/i1/p26

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. N. A. Manakova, “Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method”, J. Comp. Eng. Math., 2:3 (2015), 43–59  mathnet  crossref  elib
    2. Н. А. Манакова, “Математические модели и оптимальное управление процессами фильтрации и деформации”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 8:3 (2015), 5–24  mathnet  crossref  elib
    3. M. A. Sagadeeva, A. V. Generalov, “Numerical solution for non-stationary linearized Hoff equation defined on geometrical graph”, J. Comp. Eng. Math., 5:3 (2018), 61–74  mathnet  crossref  elib
  • Journal of Computational and Engineering Mathematics
    Просмотров:
    Эта страница:134
    Полный текст:46
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020